# SDR SIMA20220325006

- Difficulty date: March 25, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fr19-20
- Component: Doubler, Floor-
- Component part number: 17007311001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 L/H FLOOR DOUBLER IS CORRODED BETWEEN FRAMES 19 AND 20 (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE L/H FLOOR DOUBLER BETWEEN FRAMES 19-20 IAW EMB 175 SRM 51-40-08, 51-40-04,51-23-04,51-40-02
